AMS eContent Search Results
Matches for: msc=(47.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Richard Bouldin. Essential spectrum for a Hilbert space operator . Trans. Amer. Math. Soc. 163 (1972) 437-445. MR 0284837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John Bunce. The joint spectrum of commuting nonnormal operators . Proc. Amer. Math. Soc. 29 (1971) 499-505. MR 0283602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Bouldin. The Weyl essential spectrum . Proc. Amer. Math. Soc. 28 (1971) 531-536. MR 0278093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. C. Riddell and R. B. Insley. Commuting operator solutions of algebraic equations . Proc. Amer. Math. Soc. 28 (1971) 461-463. MR 0276811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. Viswanath. Normal operations on quaternionic Hilbert spaces . Trans. Amer. Math. Soc. 162 (1971) 337-350. MR 0284843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. K. Berberian. Conditions on an operator implying ${\rm Re}\,\sigma (T)=\sigma ({\rm Re}\,T)$ . Trans. Amer. Math. Soc. 154 (1971) 267-272. MR 0270185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. R. Chow. The spectral radius of a direct integral of operators . Proc. Amer. Math. Soc. 26 (1970) 593-597. MR 0283603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John M. Hosack. The spectrum of a selfadjoint compression of a self-adjoint operator. . Proc. Amer. Math. Soc. 25 (1970) 83-85. MR 0271760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roger D. Nussbaum. Spectral mapping theorems and perturbation theorems for Browder's essential spectrum . Trans. Amer. Math. Soc. 150 (1970) 445-455. MR 0265967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William C. Ridge. Approximate point spectrum of a weighted shift . Trans. Amer. Math. Soc. 147 (1970) 349-356. MR 0254635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vernon Williams. Operators from Banach spaces to complex interpolation spaces . Proc. Amer. Math. Soc. 26 (1970) 248-254. MR 0265971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ralph Gellar. Operators commuting with a weighted shift . Proc. Amer. Math. Soc. 23 (1969) 538-545. MR 0259641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth K. Warner. A note on a theorem of Weyl . Proc. Amer. Math. Soc. 23 (1969) 469-471. MR 0250102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Gilfeather. Asymptotic convergence of operators in Hilbert space . Proc. Amer. Math. Soc. 22 (1969) 69-76. MR 0247508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard C. Gilbert. Symmetric operators with singular spectral functions . Proc. Amer. Math. Soc. 21 (1969) 43-49. MR 0236736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Finkelstein and A. Lebow. A note on $''nth$ roots of operators'' . Proc. Amer. Math. Soc. 21 (1969) 250. MR 0242003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ebbe Thue Poulsen. The minimax principle and uniqueness of the Friedrichs extension . Proc. Amer. Math. Soc. 21 (1969) 508-509. MR 0240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. E. Johnson and A. M. Sinclair. Continuity of linear operators commuting with continuous linear operators. II . Trans. Amer. Math. Soc. 146 (1969) 533-540. MR 0251564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ralph Gellar. Cyclic vectors and parts of the spectrum of a weighted shift . Trans. Amer. Math. Soc. 146 (1969) 69-85. MR 0259642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Malcolm J. Sherman. A spectral theory for inner functions . Trans. Amer. Math. Soc. 135 (1969) 387-398. MR 0236743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. E. L. Turner. A note on eigenvalues of normal transformations . Proc. Amer. Math. Soc. 20 (1969) 30-34. MR 0240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard C. Gilbert. Spectral multiplicity of selfadjoint dilations . Proc. Amer. Math. Soc. 19 (1968) 477-482. MR 0223917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kirti K. Oberai. Spectrum of a spectral operator . Proc. Amer. Math. Soc. 19 (1968) 325-331. MR 0225192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Constantin Apostol. On the roots of spectral operators . Proc. Amer. Math. Soc. 19 (1968) 811-814. MR 0232232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael E. Taylor. Functions of several self-adjoint operators . Proc. Amer. Math. Soc. 19 (1968) 91-98. MR 0220082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kurt Kreith. An abstract oscillation theorem . Proc. Amer. Math. Soc. 19 (1968) 17-20. MR 0222695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. R. Putnam. The spectra of operators having resolvents of first-order growth . Trans. Amer. Math. Soc. 133 (1968) 505-510. MR 0229073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John Miller. On the resolvent of a linear operator associated with a well-posed Cauchy problem . Math. Comp. 22 (1968) 541-548. MR 0233220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul A. Fuhrmann. On the corona theorem and its application to spectral problems in Hilbert space . Trans. Amer. Math. Soc. 132 (1968) 55-66. MR 0222701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. Tzafriri. Operators commuting with Boolean algebras of projections of infinite multiplicity . Trans. Amer. Math. Soc. 128 (1967) 164-175. MR 0211283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2